Common fixed points of Geraghty-Berinde type contraction maps in partial metric spaces

G. V. R. Babu, D. Ratna Babu

Abstract


In this paper, we introduce Geraghty-Berinde type contraction maps for a pair of maps in partial metric spaces and prove the existence of common fixed points in which the pair is weakly compatible and restricting the completeness of $X$ to its subspace. Also, we extend the same for two pairs of maps. We provide examples in support of our results.

Full Text: PDF

How to Cite this Article:

G. V. R. Babu, D. Ratna Babu, Common fixed points of Geraghty-Berinde type contraction maps in partial metric spaces, Journal of Mathematical and Computational Science, Vol 9, No 2 (2019), 146-166

Copyright © 2019 G. V. R. Babu, D. Ratna Babu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS